# SDR SWAA2022031031561

- Difficulty date: June 22, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26114
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR CAPSTRIP IS CORRODED (MARKED L/H #3). / REPLACED AFT CARGO FLOOR PANEL CAP STRIP PART # 453A2611-4 ON TABLE PER AIPC 25-52-10-02. ISSUE TAG # WN767. CAP STRIP INSTALLED ON CAR NO. JPANEL-141-CLOSE
